Issue
Volume 30, Number 1

Articles in the Issue:

Regular Articles:
Preface
pdf
Full Article

Jie Xiao and Wen Xu
Weighted Integral Means of Mixed Areas and Lengths Under Holomorphic Mappings
Anal. Theory Appl., 30 (2014), pp. 1-19. Abstract
pdf
Full Article

Pei-Chu Hu
Global Meromorphic Solutions of Partial Differential Equations
Anal. Theory Appl., 30 (2014), pp. 20-33. Abstract
pdf
Full Article

A. G. Aleksandrov
Residues of Logarithmic Differential Forms in Complex Analysis and Geometry
Anal. Theory Appl., 30 (2014), pp. 34-50. Abstract
pdf
Full Article

Alain Escassut, Kamal Boussaf and Jacqueline Ojeda
Complex and p-Adic Meromorphic Functions f'P'(f), g'P'(g) Sharing a Small Function
Anal. Theory Appl., 30 (2014), pp. 51-81. Abstract
pdf
Full Article

Yi Wang
On a Class of Generalized Sampling Functions
Anal. Theory Appl., 30 (2014), pp. 82-89. Abstract
pdf
Full Article

Wenjun Yuan, Zifeng Huang, Jinchun Lai and Jianming Qi
All Meromorphic Solutions of Some Algebraic Differential Equations
Anal. Theory Appl., 30 (2014), pp. 90-107. Abstract
pdf
Full Article

Cheng-Fa Wu
Exact Meromorphic Stationary Solutions of the Cubic-Quintic Swift-Hohenberg Equation
Anal. Theory Appl., 30 (2014), pp. 108-119. Abstract
pdf
Full Article

Luna Lomonaco
Results About Parabolic-Like Mappings
Anal. Theory Appl., 30 (2014), pp. 120-129. Abstract
pdf
Full Article

Masahiro Yanagishita
A Sufficient Condition for Rigidity in Extremality of Teich\-m\"ul\-ler Equivalence Classes by Schwarzian Derivative
Anal. Theory Appl., 30 (2014), pp. 130-135. Abstract
pdf
Full Article

Alexander I. Kheyfits
A Complement to the Valiron-Titchmarsh Theorem for Subharmonic Functions
Anal. Theory Appl., 30 (2014), pp. 136-140. Abstract
pdf
Full Article